Flood, Cattaraugus
- When
- March 11, 6:00 AM EST to 4:00 PM EST
- Where
- Cattaraugus County, 1.4 mi NNW of Carrollton to 1.12 mi SSW of Kill Buck
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- River/Stream Gage
- Coordinates
- 42.140, -78.657
A soaking rain fell on the 9th-10th and resulted in minor flooding along the Allegheny River in Olean and Salamanca. Some flooding of low-lying agricultural land occurred as well as some minor flooding of roads along the river near Olean.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BUF wrote it up.
A soaking rain fell on the 9th-10th and resulted in minor flooding along the Allegheny River in Olean and Salamanca. Some flooding of low-lying agricultural land occurred as well as some minor flooding of roads along the river near Olean. In Salamanca, minor flooding occurred along the river’s reach in areas not protected by the dike system. The river crested at Salamanca at 12.30 feet around 10AM of the 11th. At Olean the river crested at 10.19 feet around 7PM of the 11th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Mar 11, 4:39 AM EST, 1 hour 21 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
439 AM EST FRI MAR 11 2011
.SYNOPSIS...
LOW PRESSURE OVER WESTERN LAKE ONTARIO WILL RETROGRADE NORTHWESTWARD
TOWARD GEORGIAN BAY TODAY...BEFORE LIFTING OUT ACROSS ONTARIO AND
QUEBEC TONIGHT. STEADY RAINS OUT IN ADVANCE OF THE LOW WILL END
ACROSS THE NORTH COUNTRY THIS MORNING...WHILE WRAPAROUND WET SNOW
SPREADS ACROSS AREAS FROM THE GENESEE VALLEY WESTWARD. THIS SNOW
WILL THEN WORK ACROSS THE REMAINDER OF THE AREA TONIGHT...WITH
UNSETTLED WEATHER THEN PERSISTING RIGHT THROUGH THE WEEKEND BEFORE
DRIER WEATHER FINALLY RETURNS EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
COMPLEX FORECAST SITUATION CONTINUES EARLY THIS MORNING...THANKS TO
LOW PRESSURE CURRENTLY SITUATED OVER WESTERN LAKE ONTARIO. THIS
FEATURE IS FORECAST TO RETROGRADE NORTHWESTWARD TO NEAR GEORGIAN BAY
TODAY WHILE ITS NEGATIVELY TILTED PARENT UPPER TROUGH LIFTS
NORTHWARD AND MORPHS INTO A CLOSED LOW...BEFORE EJECTING OUT ACROSS
ONTARIO AND QUEBEC TONIGHT IN ADVANCE OF A CLIPPER-TYPE SYSTEM THAT
WILL BE PUSHING INTO THE WESTERN GREAT LAKES. FORECAST CONCERNS IN
THE NEAR TERM ARE WINDS...THE ENDING OF ANY RAINFALL ASSOCIATED WITH
THE LOW...AND THE EASTWARD PUSH OF THE WRAPAROUND SNOWS BEHIND THE
LOW AND ANY ASSOCIATED ACCUMS. HYDRO ISSUES STEMMING FROM THE RAIN
AND SNOWMELT WE'VE EXPERIENCED WILL ALSO BE A CONCERN...THESE ARE
DISCUSSED IN MORE DETAIL IN THE HYDRO SECTION BELOW.
LET'S START WITH THE WINDS. THE STRONG 70-80 KT SOUTHEASTERLY LOW
LEVEL JET CONTINUES TO LINGER ACROSS THE NORTH COUNTRY AT THIS
HOUR...AND SHOULD DO SO FOR A FEW MORE HOURS BEFORE FINALLY SHIFTING
EAST OF OUR AREA BY 6-7 AM. DOWNSLOPE WIND GUSTS AS HIGH AS 42 KTS
WERE NOTED AT KART A FEW HOURS AGO...WITH SUBSEQUENT GUSTS TO 33-35
KTS STILL BEING NOTED AT BOTH KART/KGTB WITHIN THE PAST HOUR. GIVEN
THIS AND THE CONTINUED PRESENCE OF THE STRONG LLJ FOR A FEW MORE
HOURS...FEEL IT'S BEST TO LEAVE THE WIND ADVISORY UP UNTIL ITS
CURRENT 6 AM END TIME...ALLOWING US TO COVER ANY ADDITIONAL STRONG
WIND GUSTS THAT COULD STILL OCCUR WITHIN THE FAVORED DOWNSLOPE AREAS
AND ACROSS THE HIGHER TERRAIN.
FURTHER TO THE WEST...SOUTHWESTERLY WINDS ARE CURRENTLY ON THE
INCREASE ACROSS FAR WESTERN NEW YORK BEHIND THE DEPARTING LOW...WITH
KBUF/KIAG/KERI ALREADY INDICATING GUSTS AS HIGH AS 25-30 KTS. THESE
WINDS WILL PICK UP A BIT MORE TODAY AS COLD ADVECTION AND THE
PRESSURE GRADIENT INCREASE A LITTLE MORE BEHIND THE LOW...RESULTING
IN RATHER WINDY CONDITIONS ACROSS THE FAR WESTERN PART OF THE STATE.
GIVEN PROJECTIONS OF 925 MB WINDS AROUND 35 KTS...EXPECT WINDS TO BE
IN THE 20-30 MPH RANGE WITH GUSTS AS HIGH AS 40 MPH ACROSS THE FAR
WEST TODAY...A LITTLE SHORT OF ADVISORY CRITERIA BUT STILL PLENTY
WINDY NONETHELESS.
AS FOR THE RAINS IN ADVANCE OF THE LOW...THE BACK EDGE OF THESE HAS
ALREADY PUSHED EAST INTO THE FINGER LAKES REGION...WITH ONE MORE
SLUG OF MODERATE TO HEAVY RAINS LIFTING NORTHWARD ACROSS CENTRAL AND
EASTERN NEW YORK IN ASSOCIATION WITH THE AFOREMENTIONED LOW LEVEL
JET. THIS AREA WILL CONTINUE TO EDGE EASTWARD AND EVENTUALLY CLEAR
THE NORTH COUNTRY BY MID MORNING AS STRONG DRY SLOTTING WORKS IN
ALOFT...BUT NOT BEFORE DROPPING ANOTHER QUARTER TO THIRD OF AN INCH
OR RAINFALL THROUGH THAT TIME.
BEHIND THE LOW...A RATHER LARGE AREA OF DEEPER WRAPAROUND
MOISTURE/SNOW HAS PUSHED NORTHWARD AND EASTWARD A BIT AHEAD OF
SCHEDULE. THE LEADING EDGE OF THIS HAS PUSHED EAST TO ABOUT THE
CHAUTAUQUA/CATTARAUGUS COUNTY BORDER AS OF 330 AM...WITH MUCH MORE
SCATTERED SNOW SHOWERS LIFTING NORTH INTO CATTARAUGUS AND ALLEGANY
COUNTIES FROM WEST-CENTRAL PA. THE SHORT TERM MODELS ARE IN GENERAL
AGREEMENT THAT THIS AREA WILL PROGRESS EASTWARD TO ABOUT THE GENESEE
VALLEY TODAY...BEFORE WEAKENING AND LIFTING OUT ACROSS THE REMAINDER
OF THE AREA TONIGHT IN ASSOCIATION WITH THE DEPARTING SURFACE LOW.
THIS OVERALL TREND LOOKS REASONABLE AND HAVE GENERALLY FOLLOWED THIS
IN THE FORECAST...THOUGH HAVE SPED THINGS UP BY A FEW HOURS GIVEN
THE FASTER TRENDS NOTED IN RADAR AND SATELLITE IMAGERY.
IN TERMS OF PTYPE...EXPECT THE WRAPAROUND PRECIPITATION TO BE MORE
IN THE FORM OF SNOW TODAY ACROSS FAR SOUTHWESTERN NEW YORK TODAY
GIVEN THE FASTER EASTWARD PROGRESS OF BOTH THE PRECIP AND THE COLDER
AIR BEHIND THE LOW. FURTHER TO THE NORTH AND EAST...PROGRESSIVELY
WARMER BOUNDARY LAYER TEMPERATURES WILL SUPPORT MORE OF A WET
SNOW/RAIN MIX AS THE WRAPAROUND PRECIP EDGES EASTWARD TODAY...WITH
PTYPE MAINLY IN THE FORM OF RAIN FROM ROCHESTER AND DANSVILLE
EASTWARD. ALL OF THIS SHOULD THEN TRANSITION TO SNOW THIS EVENING
WITH NOCTURNAL COOLING AND CONTINUED COLD AIR ADVECTION.
FOR MOST AREAS...QPF ASSOCIATED WITH THE AREA OF WRAPAROUND PRECIP
WILL GENERALLY BE ON THE LIGHT SIDE...AND THIS COMBINED WITH
MARGINAL LOW LEVEL TEMPS WILL RESULT IN MOSTLY MINOR ACCUMS OF AN
INCH OR LESS. THE EXCEPTION TO THIS WILL BE ACROSS FAR SOUTHWESTERN
NEW YORK STATE...WHERE SOMEWHAT COLDER BOUNDARY LAYER TEMPS AND MORE
PERSISTENT/HEAVIER PRECIP WILL TRANSLATE INTO POTENTIALLY MORE
SNOW...POSSIBLY AS MUCH AS 1-3" ACROSS THE HIGHER TERRAIN OF
SOUTHERN ERIE AND CATTARAUGUS COUNTIES THROUGH THIS EVENING. ACROSS
CHAUTAUQUA COUNTY...MODEL QPFS OF A THIRD TO OVER A HALF INCH AND A
PREDOMINANT PTYPE OF SNOW SHOULD TRANSLATE INTO AS MUCH AS 3-6" OF
WET SNOW...AND FOR THIS REASON A WINTER WEATHER ADVISORY HAS BEEN
ISSUED FOR THAT AREA. WHILE THE HIGHEST AMOUNTS WILL AGAIN BE ACROSS
THE HIGHER TERRAIN...CAN FORESEE THE LOWER ELEVATIONS EVEN PICKING
UP SOME ACCUMS GIVEN THE SOMEWHAT COLDER THAN PROJECTED BOUNDARY
LAYER TEMPS.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
A RELATIVELY WEAK CLIPPER LOW WILL BE THE MAIN WEATHER FEATURE THIS
WEEKEND. IN ALL...PRECIPITATION WITH THIS SHOULD BE ON THE LIGHT
SIDE...COMING IN A COUPLE ROUNDS. THE SYSTEM WILL COME THROUGH IN A COUPLE
PIECES...WITH THE FIRST PART AN VORT MAX OUT AHEAD OF THE LOW. THIS
WILL BRING SHOWERS TO THE REGION ON SATURDAY. THE NAM IS A BIT
SLOWER THAN BOTH THE GFS/RGEM...WITH FORECAST FAVORING THE FASTER OF
THE MODELS. FORECAST THICKNESSES ARE MARGINAL...BUT WITH WARMING
TEMPS AHEAD OF THE SURFACE LOW...AND THE MID-DAY TIMING...LEAN
TOWARD MAINLY RAIN. SHOWERS MAY REMAIN SNOW A BIT LONGER EAST OF
LAKE ONTARIO...BUT WITH WARMING SURFACE TEMPS...EXPECT LITTLE IN THE
WAY OF ACCUMULATION. ABOUT THE ONLY EXCEPTION IS ON THE TUG
HILL...WHERE A WET INCH OR SO IS POSSIBLE. ELSEWHERE...CARRY MAINLY
RAIN...THOUGH A FEW WET FLAKES MAY BE MIXED IN AT THE ONSET.
THE SURFACE LOW OR TROF WILL SLOWLY PASS THROUGH SATURDAY NIGHT INTO
SUNDAY. THIS WILL USHER IN COLDER AIR...AND BRING ANOTHER CHANCE FOR
PRECIPITATION. WITH NIGHTFALL...AND SLIGHTLY COOLER AIR ALOFT IN THE
WAKE OF THE INITIAL VORT MAX...ANY PRECIPITATION SHOULD FALL AS
SNOW. IN ADDITION TO THIS...THE 500 MB LOW WILL CROSS AS WELL.
MODELS CONSISTENT IN PUTTING THE GREATEST QPF EAST OF LAKE ONTARIO.
THIS IS REASONABLE GIVEN THE UPPER LOW PASSES HERE...AND WITH SOME
EXTRA MOISTURE OFF THE LAKE...THOUGH IT WILL NOT BE COLD ENOUGH FOR
LAKE EFFECT. UPSLOPING ON THE TUG HILL ALSO MAY HELP. TAKING ALL
THIS INTO ACCOUNT...STILL LOOKS LIGHT A LIGHT ACCUMULATING SNOWFALL
EAST OF LAKE ONTARIO...ON THE ORDER OF 1 TO 3 INCHES SATURDAY NIGHT.
ELSEWHERE...EXPECT AMOUNTS LESS THAN AN INCH.
SNOW LINGERS INTO SUNDAY...BUT SHOULD TAPER OFF INTO SUNDAY NIGHT AS
A STRONG SURFACE HIGH BEGINS TO RIDGE IN FROM THE WEST.
TEMPERATURES WILL BE ON THE COOL SIDE SUNDAY...WITH HIGHS ONLY IN
THE LOWER 30S. AGAIN CAN/T RULE OUT A SNOW SHOWER...THOUGH
ACCUMULATIONS SHOULD GENERALLY BE LESS THAN AN INCH EXCEPT EAST OF
LAKE ONTARIO WHERE AN ADDITIONAL INCH OR TWO IS POSSIBLE.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
A DRY PERIOD LOOKS LIKELY IN THE MONDAY THROUGH TUESDAY TIME FRAME
AS HIGH PRESSURE SETTLES ACROSS THE EASTERN LAKES REGION. A MILDER
AND POTENTIALLY WET PERIOD DEVELOPS IN THE WEDNESDAY THROUGH
THURSDAY TIME FRAME. RETURN FLOW ON THE WESTERN SIDE OF THE
DEPARTING HIGH WILL RESULT IN MUCH MILDER AIR ADVECTING NORTHWARD
ALONG WITH INCREASING MOISTURE...WHICH WILL LEAD TO CHANCES FOR
RAIN WITH THE APPROACH AND PASSAGE OF THE NEXT SHORTWAVE TROUGH.
WARM FRONTAL PRECIPITATION MAY BREAK OUT THURSDAY.
MEDIUM RANGE GUIDANCE SUGGESTING A DECENT WARMUP THROUGH THE PERIOD
WITH TEMPERATURES STARTING IN THE 30S...THEN POTENTIALLY RISING
WELL INTO THE 40S AND 50S FOR WEDNESDAY AND THURSDAY.
&&
.AVIATION /10Z FRIDAY THROUGH TUESDAY/...
AVIATION CONDITIONS WILL VARY WIDELY ACROSS AREAS SOUTH OF LAKE
ONTARIO TODAY AS A SFC TROUGH CONTINUES TO SLOWLY LIFT ACROSS THE
FINGER LAKES REGION. ACROSS THE GENESEE VALLEY AND FINGER
LAKES...MVFR TO VFR CIGS AND GENERALLY DRY CONDITIONS WILL PREVAIL
THIS MORNING...WITH WINDS SHIFTING FROM SOUTHEAST TO THE SOUTH AND
SOUTHWEST AND INCREASING TO THE 15-25 KT RANGE. FURTHER WEST ACROSS
FAR WESTERN NY...STRONGER SOUTHWEST WINDS OF 20-30 KTS WITH GUSTS TO
35 KTS WILL BE COMMONPLACE...WITH AN AREA OF WRAPAROUND IFR SNOW
IMPACTING KBUF/KIAG AND ESPECIALLY KJHW. THEN AS WE GET INTO THIS
AFTERNOON...WRAPAROUND MIXED RAIN AND SNOW WILL PUSH EAST INTO THE
GENESEE VALLEY...EVENTUALLY BRINGING MVFR CONDITIONS TO KROC/KDSV
LATER IN THE DAY. FURTHER WEST...IFR TO MVFR CONDITIONS IN SNOW/RAIN
WILL CONTINUE...ALONG WITH CONTINUED GUSTY SOUTHWEST WINDS.
MEANWHILE...EAST OF LAKE ONTARIO...A BRISK SOUTHEAST WIND AND SOME
RAIN WILL CONTINUE UNTIL THE FRONT PASSES AROUND 14Z-15Z THIS
MORNING. LOW LEVEL WIND SHEAR WILL BE A CONCERN AT THE KART SITE
THROUGH ABOUT 11Z. THEREAFTER...QUIET AND DRY CONDITIONS WILL BE THE
RULE THE REMAINDER OF TODAY WITH LOW VFR BKN CIGS AND A MODERATE
SOUTHWEST WIND.
OUTLOOK...
SATURDAY...AREAS OF MVFR WITH SCATTERED RAIN/SNOW SHOWERS.
SUNDAY...AREAS OF MVFR WITH SCATTERED SNOW SHOWERS.
MONDAY AND TUESDAY...VFR.
&&
.MARINE...
LOW PRESSURE OVER WESTERN LAKE ONTARIO WILL RETROGRADE NORTHWESTWARD
TOWARD GEORGIAN BAY TODAY...BEFORE LIFTING OUT ACROSS ONTARIO AND
QUEBEC TONIGHT. AN INCREASING SOUTHWESTERLY TO WESTERLY FLOW ON THE
BACK SIDE OF THIS LOW WILL PRODUCE INCREASINGLY BRISK CONDITIONS
ACROSS THE LOWER GREAT LAKES TODAY AND TONIGHT... NECESSITATING
SMALL CRAFT ADVISORIES FOR OUR LAKE ONTARIO NEARSHORE ZONES INTO
SATURDAY. AT THIS POINT...SUSTAINED WINDS LOOK TO REACH THE 20-30
KNOT RANGE...WITH SOME GUSTS TO MARGINAL GALE FORCE POSSIBLE AT
THEIR PEAK.
&&
.HYDROLOGY...
SO FAR BETWEEN .50 AND 1.00 INCHES OF RAIN HAS FALLEN IN MOST
LOCATIONS. WHILE SOME ADDITIONAL RAIN IS POSSIBLE EAST OF
ROCHESTER...THIS SHOULD GENERALLY BE ON THE LIGHT SIDE...KEEPING
STORM TOTALS IN THIS RANGE. THIS GENERALLY FALLS ON THE LOWER SIDE
OF QPF EXPECTED FROM THIS EVENT...THOUGH THE MAJORITY OF WHAT DID
FALL CAME IN A FAIRLY SHORT PERIOD OF TIME. ALSO...EXPECT WARM
TEMPERATURES HELPED MELT WHATEVER SNOWPACK LINGERED IN SHELTERED
FORESTED AREAS.
FLOOD WARNINGS ARE ALREADY IN PLACE AT SEVERAL FORECAST
POINTS...WITH SEVERAL MORE BEING MONITORED CLOSELY. IN ALL
CASES...EXPECT ANY SITES WHICH DO REACH FLOOD STAGE TO STAY IN THE
MINOR FLOOD CATEGORY.
MAIN CONCERNS WILL BE THE BUFFALO CREEKS AND ALLEGHENY RIVER...WHERE
QPFS GENERALLY WERE HIGHER THAN THE GENESEE VALLEY. BASED ON QPF
AMOUNTS...AND LATEST TRENDS...FEEL THE GENESEE RIVER AND THE OATKA
AND BLACK CREEKS IN ROCHESTER ARE UNLIKELY TO EXCEED FLOOD STAGE.
SAME FOR THE BLACK RIVER. THIS SAID...WILL CONTINUE TO MONITOR AS
CRESTS WILL BE ABOVE ACTION STAGE.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLOOD WATCH THROUGH SATURDAY MORNING FOR NYZ001>008-010>014-
019>021-085.
WIND ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR NYZ006>008.
WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
NYZ019.
MARINE...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO NOON EST
SATURDAY FOR LOZ043.
SMALL CRAFT ADVISORY UNTIL 10 AM EST SATURDAY FOR LOZ042.
SMALL CRAFT ADVISORY UNTIL NOON EST SATURDAY FOR LOZ044-
045.
&&
SYNOPSIS...JJR
NEAR TERM...JJR
SHORT TERM...APFFEL
LONG TERM...TMA
AVIATION...JJR/SFM
MARINE...JJR
HYDROLOGY...APFFELHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 548 AM EST FRI MAR 11 2011 NYZ001>008-010>014-020-021-085-121100- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CATTARAUGUS- ALLEGANY-SOUTHERN ERIE- 548 AM EST FRI MAR 11 2011 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ019-121100- CHAUTAUQUA- 548 AM EST FRI MAR 11 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-121100- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 548 AM EST FRI MAR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJR
The national radar mosaic for the moment the first event began.
2 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2011Every state in 2011This day in weather historyWarnings in New York, March 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 292640, 292639.